# SDR DALA14015263220

- Difficulty date: March 8, 2014
- Submitted: March 9, 2014
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 69,564 hours, 31,098 cycles
- System (JASC): 5755 · Spoilers
- Part: Structure
- Condition: Gouged
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND GOUGE ON LT WING NR 4 SPOILER LOCATED AT LOWER SURFACE CENTER HINGE FITTING STOP BOLT.  PERFORMED PERMANENT REPAIR ON LT WING SPOILER NR 4 LOCATED AT LOWER SURFACE CENTER HINGE FITTING STOP BOLT IAW SRM 57-70-00, PARA 5.C, FIG 201.
